Relaxed stability condition for T-S fuzzy discrete system

Wen June Wang, Chun Shiun Sun

Research output: Contribution to journalConference articlepeer-review

15 Scopus citations


It is well known that the stability condition, based on Lyapunov stability criterion, for a T-S fuzzy discrete system is to find a common P to satisfy all Lyapunov's inequalities of rules of the system. If the number of rules r of a fuzzy system is large, the problem for finding the common P to satisfy r inequalities is not easy, even using Linear Matrix Inequality (LMI). In practical, when inputs are singletons, the fuzzy system can be represented by a set of local state space models, and the number of fired rules in a local region is always less than (at most equal to) r. Thus, using only one fixed common matrix P for satisfying all rules is not necessary. However some boundary problem will exist between local stability and global stability. This paper tries to relax the stability condition for T-S fuzzy discrete system and to conquer the boundary problem also.

Original languageEnglish
Pages (from-to)244-249
Number of pages6
JournalIEEE International Conference on Fuzzy Systems
StatePublished - 2002
Event2002 IEEE International Conference on Fuzzy Systems: FUZZ-IEEE'02 - Honolulu, HI, United States
Duration: 12 May 200217 May 2002


Dive into the research topics of 'Relaxed stability condition for T-S fuzzy discrete system'. Together they form a unique fingerprint.

Cite this